# SDR C2XA08ON123

- Difficulty date: May 10, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N19544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 14,554 hours, 11,144 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M8353613008M
- Condition: Blown
- Location: Smoke Warning
- Part time: 14,554 hours, 11,144 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 0119 - ONT - FLIGHT CREW REPORTED BAGGAGE SMOKE DETECTOR WILL NOT TEST.  MX REMOVED AND REPLACED RELAY K0630 OPERATIONALLY CHECKED SATISFACTORY AIRCRAFT WAS RELEASED TO RETURN TO SERVICE.
